Article

Coagulopathy: A Possible Mechanism of Terlipressin-induced Peripheral Ischemic Complications – Evidence from Published Case Reports

Phulen Sarma1, Vidya Mahalmani1, Shammy Chandel1, Subodh Kumar1, Hardeep Kaur1, Ajay Prakash1, Deba Prasad Dhibar1, Bikash Medhi1★★ Corresponding author

  1. 1Departments of Pharmacology, Neurosurgery and Internal Medicine, PGIMER, Chandigarh, India.

CORRESPONDENCE

Bikash Medhi

Departments of Pharmacology, Neurosurgery and Internal Medicine, PGIMER, Chandigarh, India.

drbikashus@yahoo.com

Received: 16-11-2018; Revised: 30-11-2018; Accepted: 12-12-2018.

Volume 9, Issue 4 · pp. 198–9 · PUBLISHED 2018 · DOI: 10.4103/jpp.JPP_127_18

View on JPP original site ↗

ABSTRACT

The coagulopathy may be the result of release of Von willebrand factor (VWF) or direct platelet activation by vasopressin, which may be responsible in addition to other factors for the cutaneous necrotic lesions.

KEYWORDS

    Open in new tab

    REFERENCES

    As published

    Showing references and in-text citations exactly as published.

      Cite this article

      SELECT FORMAT

      Sarma, P., Mahalmani, V., Chandel, S., Kumar, S., Kaur, H., Prakash, A., Dhibar, D. P., & Medhi, B. (2018). Coagulopathy: A Possible Mechanism of Terlipressin-induced Peripheral Ischemic Complications – Evidence from Published Case Reports. Journal of Pharmacology and Pharmacotherapeutics, 9(4), 198–9. https://doi.org/10.4103/jpp.JPP_127_18